NeuroTalk Support Groups

NeuroTalk Support Groups (https://www.neurotalk.org/)
-   Allergies & Multiple Chemical Sensitivity (https://www.neurotalk.org/allergies-and-multiple-chemical-sensitivity/)
-   -   Allergies to medication? (https://www.neurotalk.org/allergies-and-multiple-chemical-sensitivity/244963-allergies-medication.html)

KellyRoberson28 n 0 02-11-2017 07:11 PM

Allergies to medication?
 
Earlier this year I was prescribed propranolol for anxiety and it gave me a skin rash and bad allergy problems. I've been dealing with that for months now. I was back on Ritalin which I've taken for 5 years of my life and now it seems like I'm Having an allergic reaction to the Ritalin? Getting similar symptoms as the propranolol. That can't be possible though because I've never been allergic to it before. I have to take this medication because it drastically helps my life. Help!

Katkeyper 10-29-2019 08:50 PM

Quote:

Originally Posted by KellyRoberson28 n 0 (Post 1236332)
Earlier this year I was prescribed propranolol for anxiety and it gave me a skin rash and bad allergy problems. I've been dealing with that for months now. I was back on Ritalin which I've taken for 5 years of my life and now it seems like I'm Having an allergic reaction to the Ritalin? Getting similar symptoms as the propranolol. That can't be possible though because I've never been allergic to it before. I have to take this medication because it drastically helps my life. Help!

.

I'm so sorry! I'm allergic to SO many things. It's been a challenge to get treated. I have read that allergies can change at any time. I have allergy testing (again) tomorrow. I already know I am allergic to red meat (Alpha Galactose) thanks to a tick bite. This makes me allergic to medicine capsules as most are made with gelatin which is pork! I also have angioedema (I swell at the drop of a hat and rash/hives can be part of it). However, one thing another doctor wants to rule out is a Mast Cell disorder - essentially imbalance of histamine/allergy levels at a cellular level. Sometimes drug companies change medications which may include something that triggers allergies (or impact you differently) Maybe your pharmacist can tell you if there have been any changes? Ask your doctor about allergy testing or any other underlying causes (autoimmune?) that could contribute. Good luck!


All times are GMT -5. The time now is 02:22 AM.

Powered by vBulletin • Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.

vBulletin Optimisation provided by vB Optimise v2.7.1 (Lite) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.